# SDR AALA202111058798

- Difficulty date: October 15, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO TRANSITION PANEL RIGHT HAS CORROSION SPOTS AT STA 500A TO 500B. REMOVED AND REPLACED RIGHT TRANSITION PANEL STA 500A - 500I PER SRM 53-00-53-2R.
